BibTeX record journals/ahswn/CuiHWCTY12

download as .bib file

@article{DBLP:journals/ahswn/CuiHWCTY12,
  author    = {Yong Cui and
               Wenjie Hu and
               Hongyi Wang and
               Dechang Chen and
               Sasu Tarkoma and
               Antti Yl{\"{a}}{-}J{\"{a}}{\"{a}}ski},
  title     = {Probabilistic Multi-path Routing for Multimedia Over Wireless Mesh
               Networks},
  journal   = {Ad Hoc Sens. Wirel. Networks},
  volume    = {14},
  number    = {3-4},
  pages     = {205--225},
  year      = {2012},
  url       = {http://www.oldcitypublishing.com/journals/ahswn-home/ahswn-issue-contents/ahswn-volume-14-number-3-4-2012/ahswn-14-3-4-p-205-225/},
  timestamp = {Sat, 25 Apr 2020 14:02:46 +0200},
  biburl    = {https://dblp.org/rec/journals/ahswn/CuiHWCTY12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics